manuscripta mathematica

, Volume 42, Issue 2–3, pp 199–209

Coincidence set of minimal surfaces for the thin obstacle

  • Ioannis Athanasopoulos


We consider the Thin Obstacle Problem for minimal surfaces in two dimensions. The coincidence set for an analytic obstacle is proved to be a finite union of intervals. We show also that the topological structure of the coincidence set is generically identical to the above in the space of twice-continuously differentiable obstacles.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Ioannis Athanasopoulos
    • 1
  1. 1.Department of MathematicsUniversity of KentuckyLexingtonUSA

Personalised recommendations